I have been sick since Wednesday so that can only mean that I have been ill for 4 days. My fever started on Thursday,
I assume but the doctor said I had no fever. So I felt relieved. But I always shiver at night and my whole body becomes warm. After waking up the next day, the feeling is gone. This happens every night too and the next morning it seems like there's nothing. I don't know why. However, today my illness got worse because my whole body became HOT and I started shivering even in the morning so I swallowed Ulphamol 650, hoping that it'll be gone but apparently it didn't so I swallowed 2 fever tablets. After that it wore off a bit but came back again. My doctor had given me antibiotics but I was reluctant to take them because I hate antibiotics. Gah. But I surrendered today and swallowed it because I have exam on Monday. Now, how great is that? >_>
I am feeling very uneasy because I wish this isn't any weird illness but just mere fever. Could it be dengue fever? CHOI. A H1N1? CHOIIIII. I don't have rashes on my skin so I assume it's not dengue fever. Every time I breathe, I have this pain in my colar bone and my right chest but I think it's because I had a terrible sleeping pose the last night. This pain is so annoying man. Imagine a needle poking your colar bone and right chest EVERY SINGLE TIME you breathe. OUCH. And I have backache too, along with headache, sore eye and running nose. ISYH!
I sincerely hope that all these will wear off by tomorrow or if possible, by tonight. Although I must admit that I wish to skip UP2, I still don't think that's ever going to happen. Haha. xD Like what Gorilla had said, I spend most of my time in front of my laptop, like, every day. This is one of the ways I use to forget all the pain. By watching videos, chatting and FB-ing. *should listen to KAT-TUN's No More Pain*
Oh yeah, might not be updating in the next few days because of exam. However, I will, if anything interesting or outrageous happens around my fandom or my life. xDD
Jaa, mata~! *swallows another 2 fever tablets* EWWW. Disgusting. =(